Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On heights in number fields

Author: S. Schanuel
Journal: Bull. Amer. Math. Soc. 70 (1964), 262-263
MathSciNet review: 0162787
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Erich Hecke, Vorlesungen über die Theorie der algebraischen Zahlen, Akademie-Verlag, Leipzig, 1923.
  • 2. Serge Lang, Diophantine geometry, Interscience Tracts in Pure and Applied Mathematics, No. 11, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. MR 0142550
  • 3. Heinrich Weber, Lehrbuch der Algebra, Band II, Absch. 20, 21, Vieweg, Braunschweig, 1899.

Additional Information